# SDR MASA20210405152

- Difficulty date: March 7, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207534
- Condition: Cracked
- Location: Bs 349-364 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2EAS) IN STAB. FS=349 TO FS=364|CORRECTIVE ACTION: INTERCOSTALS (2EAS) IN STA FS=349 TO FS=364 NEAR STGR 27 WERE REPLACED PER CRJ900 SRM51-42-06-001-001-A01 PAR 6A AND SRM 51-4220-001-001-A01 PAR 6A.
